# SDR SWIA202053210

- Difficulty date: August 29, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN AT TCAS ANTENNA LOCATION CORRODED AROUND HOLE CUT-OUT.  C-CHECK RO 10/9/2020.  BLENDED OUT CORROSION AND EVALUATED LOWER FUSELAGE SKIN AT TCAS ANTENNA LOCATION HOLD CUT-OUT AND FOUND TO BE OUT OF LIMITS, REF CRJ-900 SRM AND CRJ-900.  REPAIRED LOWER FUSELAGE SKIN BELOW TCAS ANTENNA BETWEEN FS 295.00 & FS 310.00 AND STR 26L & 26R, REF MHIRJ REO.  COMPLIED WITH SKYWEST TASKCARD.  SEE CONTINUATION CARD FOR DETAILS.  STEPS PERFORMED ON CORROSION TO TCAS DOUBLER REPAIR PERTAINING TO MHI RJ REO.
